| Model Number |
RBY2C1660-B |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils and a ruby coil detachment handle (handle).During the procedure, the handle failed to detach the ruby coil.Therefore, the ruby coil was removed.The procedure was completed using another ruby coil.It is unknown whether the same handle was used to complete the procedure.There was no report of an adverse effect to the patient.